I had my period on the 21st last month, basically two days early, and had intercourse on the 16th and 17th.I took the birth control pill and cold medicine on the 18th.Will it cause a delay in menstruation?
In your case, if you are taking birth control pills or cold medicine just before your period is due, this may cause a delay in your period, especially after taking birth control pills, it is normal for your period to be delayed.If you are worried about pregnancy, you can use an early pregnancy test or pregnancy test about two weeks after sex to see if pregnancy occurs.
If you take the emergency contraceptive pill, it may lead to delayed menstruation, and some of you may experience withdrawal vaginal bleeding about a week after taking the pill. It is recommended that you take appropriate contraceptive measures on a daily basis to avoid unwanted pregnancy!
Hello, glad to answer your questions, according to your description of the situation analysis, taking cold medicine generally does not lead to menstrual disorders, birth control pills are possible, if you take the emergency contraceptive pill, generally take the pill for about 5 days will have vaginal withdrawal bleeding.The success rate of emergency contraceptive pills can reach 98%, but there is also the possibility of failure.14 days after intercourse, if the early pregnancy test is negative it is possible to exclude pregnancy.